# SDR AALA202103319016

- Difficulty date: March 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,449 hours, 23,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO FLIGHT SCHEDULE REDUCTION: LEFT HAND OVERWING FORWARD SLIDE EXTERIOR LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT: RELAMPED LEFT FORWARD OVERWING EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04
